Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Excessive hair loss on front portion, hair fall reduced but no hair growth after using androanagen tablets, triclenz lotion. Treatment right?

dear sir, i m a 21 yr old male, engineering student. I m experiencing hair fall for the past 1 & a half yrs, on the front portion at both left & right corners. I was prescribed cutimin, befit & glacex capsules over a period of 10 months & i used it as per the prescription. I also use Recute hair oil as prescribed. Right now i m using androanagen tabs, triclenz lotion & miniscalp gel as per the prescription. I don t feel itchy. Hairfall has reduced by a considerable amount, but i don t see hair growth. Am i undergoing a safe treatment? Will it be fruitful? What should i use more in my diet? Any other suggestions? Please help...
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  945
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
You are prescribed with good treatment. You can continue with the same. Additionally you try to make your diet on best of the part and take good proteins supplementation regularly in form of pulses and milk products.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor